Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone's child had bad side effects while taking Adavair?

My son just started Adavair through an inhaler and he is so hyper he cant' stop moving, making buzzing noises, misbehaving horribly, etc. Just wondering if anyone else has had these problems?

Answer Question
 
KimT.

Asked by KimT. at 9:14 AM on May. 4, 2009 in Health

Level 1 (0 Credits)
Answers (1)
  • The side affects go away (at least they did with my son). My son has been on advair for 3 years now. The first few months, I was terrified. I didn't know what happened to my child. His hyperness almost scared me cause it just came out of no where. He started on it in April and for the rest of the school year (in Kindergarten), he was wiggly and had a harder time paying attention. By the time first grade rolled around, his body had gotten used to it. And the hyperness was gone and he was back to normal. It seems that for him, Advair is the only thing that controls his asthma. He's on a much lower dose now, was able to cut down in the past few months because he's been doing so well. If your son is young, hopefully, like my son, at some point he'll start grow out of the asthma. Good Luck.

    momjoy1027

    Answer by momjoy1027 at 7:01 PM on May. 8, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Self Check

Next question overall (Relationships)
how ca i get over my ex???

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN